Sh:472

Bib entry
@article{Sh:472,
 author = {Shelah, Saharon},
 title = {{Categoricity of theories in $L_{\kappa^\ast,\omega}$, when $\kappa^\ast$ is a measurable cardinal. II}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {170},
 number = {1-2},
 year = {2001},
 pages = {165--196},
 issn = {0016-2736},
 doi = {10.4064/fm170-1-10},
 mrclass = {03C45 (03C35)},
 mrnumber = {1881375},
 mrreviewer = {Alexandre Ivanov},
 doi = {10.4064/fm170-1-10},
 note = {\href{https://arxiv.org/abs/math/9604241}{arXiv: math/9604241}},
 arxiv_number = {math/9604241},
 dedication = {Dedicated to the memory of Jerzy {\L}o\'s}
}